MathSciNet Relay Station
MathSciNet bibliographic data
MR2293762 (2007k:92115) 92D30 (34D20 34K20 92D25)
van den Driessche, P.; Wang, Lin; Zou, Xingfu Modeling diseases with latency and relapse. Math. Biosci. Eng. 4 (2007), no. 2, 205–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement